# SDR SWI2023F00158

- Difficulty date: June 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION NOTED ON PAX DOOR MID INTERCOASTAL DD2 (MARKED)     (C-CHECK RO 7/30/2023)    REMOVED DAMAGED INTERCOSTAL (MID DD2) REF CRJ200 SRM 51-42-06 AND 51-42-21 AND  INSTALLED NEW PAX DOOR MID INTERCOASTAL DD2 REF CRJ200SRM 51-42-06 AND DRAWING 601R31702 REV -N, COMPLIED WITH 51-900-1003-SKY
